# SDR SWAA2020012040552

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 8,564 hours, 3,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGNS OUTER LENS DETACHED.  INSTALLED LENS IAW SIP.
